# SDR DHL9870611C

- Difficulty date: May 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N706DH
- Make and model: Boeing 727-22C
- Aircraft serial: 19192
- System (JASC): 2730 · Elevator Control System
- Part: Bob Weight
- Part number: 65C337355
- Condition: Cracked
- Location: Lt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, LT ELEVATOR BOB WEIGHTS CRACKED AND DETORATED ON TAB.  REMOVED AND REPLACED WEIGHTS PER SRM 51-30-2.  N/R 4568.
